Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 78, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 18, 2011, 5:18 PM EDT for Brevard County, Indian River County, Florida. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2011, 5:18 PM EDT (21:18 UTC)
- Expired
- Jun 18, 2011, 6:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Brevard County, FL, Indian River County, FL
The radar
The Melbourne radar (KMLB), 35 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1401 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS52 KMLB 182118
SVRMLB
FLC009-061-182215-
/O.NEW.KMLB.SV.W.0078.110618T2118Z-110618T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
518 PM EDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BREVARD COUNTY IN FLORIDA
INDIAN RIVER COUNTY IN FLORIDA
* UNTIL 615 PM EDT.
* AT 515 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VERO LAKE ESTATES...OR NEAR FELLSMERE...AND MOVING NORTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
WINTER BEACH...WABASSO...SEBASTIAN...ROSELAND...SEBASTIAN
INLET... SEBASTIAN INLET RECREATION...MICCO...MALABAR...GRANT
BAREFOOT BAY...INTERSTATE 95 BETWEEN MILE MARKERS 153 AND 168 AND
US 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2774 8040 2781 8045 2786 8046 2794 8052
2772 8041 2757 8049 2765 8078 2785 8075
2801 8056 2800 8055 2799 8055 2794 8052
2796 8051 2802 8055 2803 8053 2801 8051
2776 8039
TIME...MOT...LOC 2117Z 194DEG 11KT 2770 8057
$$
MOSES2 follow-up statements
699
WWUS52 KMLB 182154
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
554 PM EDT SAT JUN 18 2011
FLC009-061-182215-
/O.CON.KMLB.SV.W.0078.000000T0000Z-110618T2215Z/
INDIAN RIVER-BREVARD-
554 PM EDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN BREVARD AND NORTH CENTRAL INDIAN RIVER COUNTIES...
AT 549 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
MICCO...OR NEAR FELLSMERE...MOVING NORTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROSELAND...BAREFOOT BAY...MELBOURNE SHORES...VALKARIA...MALABAR...
GRANT AND FLORIDANA BEACH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2801 8051 2786 8046 2794 8052 2783 8047
2777 8048 2779 8074 2785 8075 2801 8056
2800 8055 2799 8055 2794 8052 2796 8051
2802 8055 2803 8053
TIME...MOT...LOC 2154Z 193DEG 12KT 2785 8061
$$
MOSES001
WWUS52 KMLB 182208
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
608 PM EDT SAT JUN 18 2011
FLC009-061-182218-
/O.EXP.KMLB.SV.W.0078.000000T0000Z-110618T2215Z/
INDIAN RIVER-BREVARD-
608 PM EDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BREVARD AND NORTH
CENTRAL INDIAN RIVER COUNTIES WILL EXPIRE AT 615 PM EDT...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE
WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2801 8051 2786 8046 2794 8052 2783 8047
2777 8048 2779 8074 2785 8075 2801 8056
2800 8055 2799 8055 2794 8052 2796 8051
2802 8055 2803 8053
TIME...MOT...LOC 2208Z 193DEG 12KT 2790 8060
$$
MOSESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:33 PM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 18, 2:33 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 233 PM EDT SAT JUN 18 2011 .DISCUSSION... CURRENTLY/TONIGHT...SHOWER/STORM DEVELOPMENT WILL INCREASE INTO LATE AFT WITH THE CONTINUED INLAND MOVEMENT OF THE EAST/WEST COAST SEA BREEZE BOUNDARIES AND SUPPORT FROM APPROACHING SHORTWAVE ALOFT. DELAYED DEVELOPMENT OF THE SEA BREEZE NORTH OF THE CAPE WILL ALLOW FOR BOUNDARY COLLISIONS CLOSER TO THE COAST LATE TODAY. ANY STORMS THAT DEVELOP OVER THE INTERIOR WILL MOVE TOWARD THE EAST AROUND 5-10 MPH AND MAY REACH BACK TOWARD THE COAST...ESPECIALLY NORTH OF MELBOURNE THIS EVENING. WILL INCLUDE A PRE-FIRST PERIOD FOR THE LATE DAY SCATTERED STORMS WITH RAIN CHANCES ENDING AFTER MIDNIGHT. LOWS WILL REACH THE LOW/MID 70S LATE TONIGHT. SUNDAY...HIGH PRESSURE RIDGE AXIS WILL CONTINUE TO REMAIN JUST SOUTH OF THE AREA TOMORROW WITH S/SW FLOW CONTINUING OVER THE AREA. WEAKENED SHORTWAVE TROUGH ALOFT WILL MOVE INTO SOUTH FLORIDA SO WILL LOSE UPPER LEVEL SUPPORT FOR LIFT IN AFT. HOWEVER SLOW INLAND MOVEMENT OF THE EAST COAST SEA BREEZE WILL CONTINUE TO BE ABLE TO GENERATE ISO/SCT SHRA/TSRA IN THE AFT WITH SEA BREEZE COLLISION ONCE AGAIN EXPECTED CLOSER TO THE EAST COAST LATE IN THE DAY. TEMPS WILL BE QUITE HOT TOMORROW...ESPECIALLY OVER THE INTERIOR AND ALONG THE COAST WHERE THE SEA BREEZE BOUNDARY IS DELAYED. HIGHS IN THESE AREAS WILL REACH THE MID/UPPER 90S WITH LOW 90S ALONG THE TREASURE/SRN BREVARD COASTS. SUNDAY NIGHT-MONDAY...SFC/LOW LEVEL RIDGE WILL REMAIN ACROSS SOUTHERN HALF OF AREA THROUGH PERIOD. EAST COAST SEA BREEZE EVOLUTION WILL CONTINUE TO DEVELOP FIRST ALONG THE TREASURE COAST AND THEN NORTH OF THE CAPE LATER IN THE AFTERNOON. HOWEVER BOTH GFS AND ECMWF SHOW LOW/MID TROPOSPHERIC DRYING SPREADING INTO THE REGION. THE NAM IS THE OUTLIER WITH HIGHER POPS ON MONDAY THAN SUNDAY. WILL OPT FOR THE FORMER SOLUTION BASED ON SATELLITE TRENDS AND GO FOR THE LOWER POPS. MAV/GFS GUIDANCE SUGGEST BLO 20 PCT...BUT WILL KEEP 20 PCT OVER THE SOUTH IN ARE OF DEEPER MOISTURE. TEMPS TO CONTINUE SOME 3 TO 5 DEGREES ABV CLIMO WITH RELATIVELY DRY AIR IN PLACE. TUE-SAT (PREV DISC)...SURFACE RIDGE AXIS SLOWLY SHIFTS UP TO NORTH FLORIDA/SOUTH GEORGIA SATURDAY. TIME HEIGHT CROSS SECTION DOES NOT BODE WELL FOR ANY SIGNIFICANT PRECIPITATION AS IT SHOWS SCANT MOISTURE EVEN IN THE LOWEST LAYERS THROUGH THURSDAY. LIMITED INCREASE IN THE LOWER LAYER MOISTURE FIELD FRIDAY AND SATURDAY BUT THE EVEN 30 POP SUGGESTED BY THE EXTENDED MEX GUIDANCE MAY BE A BIT GENEROUS. && .AVIATION...VFR CONDS WITH TEMPO IFR/MVFR IN SCT SHRA/TSRAS BEFORE 04Z. THEN PREDOMINANT VFR OVERNIGHT INTO SUN MORNING. STORM COVERAGE EXPECTED TO BE SLIGHTLY LESS SUNDAY WITH LOSS OF UPPER LEVEL SUPPORT. HOWEVER ISO/SCT CONVECTION WILL STILL BE ABLE TO DEVELOP OVER THE AREA DURING THE AFT WITH TEMPO IFR/MVFR CONDS RETURNING. && .MARINE...SOUTH WINDS UP TO 10-15 KTS WILL DECREASE AND BECOME SOUTHWEST LATE TONIGHT. WILL THEN SEE WINDS SWITCH BACK TO THE SOUTH BY TOMORROW AFT. SEAS WILL REMAIN AOB 3FT. CHANCES FOR OFFSHORE MOVING STORMS LOOKS TO DECREASE TOMORROW AS STEERING FLOW BECOMES MORE ONSHORE. MON-WED...HIGH PRESSURE RIDGE AXIS WILL REMAIN OVER SOUTH CENTRAL/SOUTH FLORIDA INTO EARLY NEXT WEEK. WINDS OUT OF THE SOUTH TO SOUTHWEST...EXCEPT SOUTHEAST ALONG THE COAST WHEN THE SEA BREEZE DEVELOPS IN THE AFTERNOON. WIND SPEEDS 15 KTS OR LESS WITH SEAS 3 FEET OR LESS. && .FIRE WEATHER...SLOWER INLAND MOVEMENT OF THE EAST COAST SEA BREEZE AND HOT TEMPS IN THE AFT WILL ALLOW MIN RH VALUES TO FALL JUST BELOW 40% OVER A FEW INTERIOR AREAS SUNDAY. CONVECTIVE COVERAGE NOT EXPECTED TO BE AS HIGH TOMORROW. HOWEVER WILL STILL SEE ISOLATED TO SCATTERED LIGHTNING STORMS FORM OVER THE AREA LATER IN THE DAY. MON-WED...LOWER POPS MON-WED WITH 20 OR LESS EACH DAY. TEMPERATURES IN THE LOW TO MID 90S AND LITTLE IF ANY RAIN WILL RESULT IN CONTINUED DRYING OF FUELS. AFTERNOON MINIMUM RH VALUES IN THE LOWER 40S FOR THE AREAS WEST OF INTERSTATE 4 TO THE MID 50S AT THE COAST LOOKS TO BE THE ONLY BRIGHT SPOT FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 94 73 94 / 20 20 10 10 MCO 73 97 74 97 / 20 20 10 10 MLB 73 93 73 93 / 20 30 10 20 VRB 72 91 73 91 / 20 30 10 20 LEE 75 96 75 97 / 20 20 10 10 SFB 74 97 75 97 / 20 20 10 10 ORL 75 97 76 97 / 20 20 10 10 FPR 72 91 72 92 / 20 30 10 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...WEITLICH LONG TERM....BLOTTMAN
Hazardous weather outlook, Jun 18, 10:30 AM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED SPOTTER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1030 AM EDT SAT JUN 18 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-181600- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1030 AM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... DAYTIME HEATING COUPLED WITH NEAR TO SLIGHTLY ABOVE NORMAL LEVELS OF ATMOSPHERIC MOISTURE AND A WEAK UPPER LEVEL TROUGH DROPPING INTO CENTRAL FLORIDA WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA FROM THIS AFTERNOON INTO EARLY THIS EVENING. A HIGH PRESSURE RIDGE ACROSS SOUTH FLORIDA WILL PROVIDE A LIGHT SOUTH TO SOUTHWEST WIND FLOW. THIS SHOULD HOLD THE EAST COAST SEA BREEZE CLOSER TO THE COAST AND BRING A CHANCE FOR AFTERNOON STORMS TO THE SPACE AND TREASURE COASTS. THE GREATEST COVERAGE SHOULD OCCUR OVER THE INTERIOR COUNTIES AND ALONG THE COAST FROM CAPE CANAVERAL NORTH WHERE BOUNDARY INTERACTIONS WILL BE MORE NUMEROUS. FREQUENT LIGHTNING STRIKES...STRONG WIND GUSTS ABOVE 40 MPH...SMALL HAIL AND VERY HEAVY DOWNPOURS ARE EXPECTED WITH ISOLATED STRONG STORMS. STORM MOTION WILL BE TOWARD THE NORTHEAST AT 10 TO 15 MPH. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED AFTERNOON STORMS OVER LAND WILL MOVE NORTHEAST AT AROUND 10 TO 15 MPH WITH SOME MOVING ACROSS THE COAST BETWEEN FLAGLER BEACH AND CAPE CANAVERAL. A FEW STORMS WILL BECOME STRONG WITH FREQUENT LIGHTNING STRIKES AND WIND GUSTS OVER 35 KNOTS. .FIRE WEATHER IMPACT... DESPITE SOME HEAVY RAINFALL THIS WEEK...THERE ARE STILL VERY PARCHED AREAS...WHICH WILL BE PARTICULARLY SUSCEPTIBLE TO NEW FIRE IGNITIONS FROM LIGHTNING STRIKES AND RAPID SPREAD BY GUSTY THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS SUNDAY AFTERNOON WILL PRODUCE GUSTY WINDS AND HEAVY RAIN. THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. LASCODY/CRISTALDI
In the hours before
Local storm report, Jun 18, 4:48 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
448 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM FUNNEL CLOUD ORMOND BEACH 29.28N 81.06W
06/18/2011 VOLUSIA FL PUBLIC
PUBLIC REPORTED A FUNNEL CLOUD NEAR ORMOND BEACH.
&&
JRCSpecial weather statement, Jun 18, 4:49 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT SAT JUN 18 2011
FLZ141-182130-
COASTAL VOLUSIA COUNTY-
449 PM EDT SAT JUN 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN VOLUSIA COUNTY...
* UNTIL 530 PM EDT.
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER ORMOND BEACH...
MOVING EAST AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
THE PUBLIC REPORTED A FUNNEL CLOUD NEAR ORMOND BEACH WITH THIS
STORM.
LAT...LON 2939 8107 2932 8104 2929 8103 2925 8100
2913 8095 2917 8120 2927 8119 2927 8115
2940 8115
TIME...MOT...LOC 2049Z 286DEG 10KT 2929 8104
KELLYSpecial weather statement, Jun 18, 4:51 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
451 PM EDT SAT JUN 18 2011
FLZ054-182130-
INDIAN RIVER-
451 PM EDT SAT JUN 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER INDIAN RIVER COUNTY...
* UNTIL 530 PM EDT.
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 12 MILES SOUTH OF
FELLSMERE...MOVING NORTHWEST AT 10 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2757 8044 2756 8060 2756 8066 2776 8085
2782 8061
TIME...MOT...LOC 2051Z 149DEG 10KT 2761 8059
KELLYSpecial weather statement, Jun 18, 4:53 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
453 PM EDT SAT JUN 18 2011
FLZ053-058-182215-
OKEECHOBEE-OSCEOLA-
453 PM EDT SAT JUN 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHWESTERN OKEECHOBEE
COUNTY...SOUTHERN OSCEOLA COUNTY...
* UNTIL 615 PM EDT.
AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 8 MILES SOUTH
OF LAKE MARIAN NEAR STATE ROAD 60 AND THE FLORIDA TURNPIKE. THE
STORM WAS NEARLY STATIONARY.
ADDITIONAL STRONG STORMS WILL DEVELOP ALONG THE EAST COAST SEA
BREEZE IN SOUTHERN AND CENTRAL OSCEOLA COUNTY THROUGH THE NEXT TWO
HOURS.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2805 8145 2805 8143 2802 8138 2807 8135
2816 8096 2772 8086 2764 8087 2763 8085
2761 8115 2772 8116 2782 8122 2784 8124
2784 8127 2787 8131 2799 8139 2800 8141
TIME...MOT...LOC 2052Z 203DEG 2KT 2776 8104
MOSESSpecial weather statement, Jun 18, 5:02 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
502 PM EDT SAT JUN 18 2011
FLZ041-044-141-182145-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
502 PM EDT SAT JUN 18 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHEASTERN LAKE COUNTY...
NORTHWESTERN VOLUSIA COUNTY...
* UNTIL 545 PM EDT.
AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 7 MILES WEST
OF DE LEON SPRINGS...MOVING NORTHEAST AT 10 TO 15 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2940 8141 2927 8140 2927 8118 2911 8118
2894 8153 2893 8166 2896 8169 2897 8166
2905 8166 2906 8164 2929 8165 2931 8168
2933 8167 2938 8145 2940 8143
TIME...MOT...LOC 2101Z 222DEG 15KT 2909 8145
GUSEMANLocal storm report, Jun 18, 5:07 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
507 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND GST 2 E DAYTONA BEACH 29.22N 81.00W
06/18/2011 E50 MPH VOLUSIA FL PUBLIC
PUBLIC REPORTED 50 MPH WIND GUST.
&&
JRCThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:15 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 60 min |
| Jun 17, 8:45 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Seminole, Volusia | 2 hr |
| Jun 17, 9:11 PM EDT | Special Weather Statement | MLB | Seminole | 49 min |
| Jun 18, 3:45 PM EDT | Special Weather Statement | MLB | Flagler | 45 min |
| Jun 18, 4:22 PM EDT | Special Weather Statement | MLB | Lake | 38 min |
| Jun 18, 4:49 PM EDT | Special Weather Statement | MLB | Volusia | 41 min |
| Jun 18, 4:51 PM EDT | Special Marine Warning | MLB | 114 min | |
| Jun 18, 4:51 PM EDT | Special Weather Statement | MLB | Indian River | 39 min |
| Jun 18, 4:53 PM EDT | Special Weather Statement | MLB | Osceola | 82 min |
| Jun 18, 5:01 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 44 min |
| Jun 18, 5:02 PM EDT | Special Weather Statement | MLB | Volusia | 43 min |
| Jun 18, 5:08 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 37 min |
| Jun 18, 5:10 PM EDT | Tornado Warning | MLB | Volusia | 46 min |
| Jun 18, 5:39 PM EDT | Tornado Warning | MLB | Volusia | 51 min |
| Jun 18, 5:56 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 64 min |
| Jun 18, 6:00 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 18, 6:13 PM EDT | Tornado Warning | MLB | Seminole, Volusia | 47 min |
| Jun 18, 6:18 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 117 min |
| Jun 18, 6:18 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 57 min |
| Jun 18, 6:43 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola, Seminole | 62 min |
| Jun 18, 6:52 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 53 min |
| Jun 18, 7:10 PM EDT | Tornado Warning | MLB | Orange, Osceola | 50 min |
| Jun 18, 7:22 PM EDT | Tornado Warning | MLB | Orange, Seminole | 38 min |
| Jun 18, 7:29 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 46 min |
| Jun 18, 7:53 PM EDT | Areal Flood Advisory | MLB | Brevard, Orange, Seminole | 112 min |
| Jun 18, 7:54 PM EDT | Special Marine Warning | MLB | 111 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.